arrow
Volume 13, Number 4
Previous Issue Next Issue

Z. Huang

J. Comp. Math., 13 (1995), pp. 291-305.

Preview Full PDF 1786 20098 Abstract

G. Q. Han & L. Q. Zhang

J. Comp. Math., 13 (1995), pp. 306-314.

Preview Full PDF 1789 20321 Abstract

Y. Q. Huang & Y. X. Li

J. Comp. Math., 13 (1995), pp. 315-324.

Preview Full PDF 1821 20252 Abstract

J. C. Sun & Tony F. Chan

J. Comp. Math., 13 (1995), pp. 325-336.

Preview Full PDF 1804 20119 Abstract

H. J. Tian

J. Comp. Math., 13 (1995), pp. 337-342.

Preview Full PDF 1780 20405 Abstract

Z. X. Luo

J. Comp. Math., 13 (1995), pp. 343-350.

Preview Full PDF 1788 19972 Abstract

Y. H. Zeng

J. Comp. Math., 13 (1995), pp. 351-356.

Preview Full PDF 1919 20072 Abstract

D. Sun

J. Comp. Math., 13 (1995), pp. 357-368.

Preview Full PDF 1885 20123 Abstract

Z. Z. Bai, D. R. Wang & D. J. Evans

J. Comp. Math., 13 (1995), pp. 369-386.

Preview Full PDF 1708 20185 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard